In Spain because of the confusion with medicines, children have developed the “werewolf syndrome”

В Испании из-за путаницы с лекарствами у детей развился «синдром оборотня»

“Werewolf syndrome” or hypertrichosis (abnormal hair growth) was the result of mistake mixed up the medication. The incident occurred with children in Spain.

17 Spanish children took a course of therapy with omeprazole – a medicine to combat diseases of the upper gastrointestinal tract. As a result of treatment for all young patients on the body appeared abnormal amount of hair. The investigation revealed that the “werewolf syndrome” was a side effect of being a children’s medication.

In the product was detected Minoxidil remedy to stimulate hair growth. According to “Pharmvestnik”, the penetration of this component against hair loss children occurred because of the confusion – the error was made at the stage of filling of omeprazole. The manufacturer of a medicine, a pharmaceutical company Farma-Qu?mica Sur SL, deprived of the license for the drug.

Experts said that the symptoms of hypertrichosis will take place some time after the end of the reception facilities.

Hypertrichosis is a rare genetic mutation where cells that control hair growth in unusual places, such as the forehead or eyelids, suddenly turns off. As a result, the body and face of a man covered with hair, and he starts to resemble the werewolf of Hollywood movies.

Share